# SDR IPXA2023110758601

- Difficulty date: October 12, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 62,054 hours, 16,125 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Part serial: UNK
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MAJOR REPAIR* RH UPPER WING REAR SPAR HAS CORROSION 13" FWD OF O/B AILERON O/B SIDE. 49-044 (STR). ACCOMPLISHED EO-88539-REQ1, AND EA#011-5710-01-B0114, REV. IR, AUDIT COMPLETE
